# SDR SWAA2016052351996

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 66,839 hours, 53,224 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE LOOSE FROM CASE.  SECURED SLIDE IAW MT.
